# SDR QXEA200701647

- Difficulty date: November 3, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 24,059 hours, 34,246 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 7788683
- Part serial: 9611034
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 7,230 hours, 10,687 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2152 DURING CLIMB THROUGH 17,000, NR 1 BLEED HOT CAUTION LIGHT ILLUMINATED.  CYCLING ON AND OFF.  CAUTION LIGHT EXTINGUISHED AFTER SELECTING FLOW SELECTOR KNOB.  PERFORMED BLEED AIR FUNCTION TEST.  FOUND NR 1 ENGINE SLOW TO SWITCH FROM LP AIR TO HP AIR.  REPLACED HIGH PRESSURE NR 1 SWITCH.  REPLACED NR 2 HIGH PRESSURE SWITCH.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
